# SDR FDEA202007311736

- Difficulty date: July 31, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 18,421 hours, 10,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PASSING 180 CLIMBING, HEARD THUMP AND AIRCRAFT  LURCHED.  CONTROLS AND  CONTROLABILITY FELT NORMAL.   FOUND MAIN CARGO DOOR LATCH HANDLE DEPLOYED APPROX.3 INCHES UPON BLOCK IN.  OPERATED DOOR SEVERAL TIMES AND OPERATION  WAS  NORMAL. WHILE UNLATCHING DOOR AT CONTROL PANEL THERE WAS A 2 SECOND DELAY FROM WHEN THE CONTROL PANEL UNLATCH LIGHT ILLUMINATED AND THE ECAM  INDICATION TURNED AMBER.    PERFORMED GVI OF ALL EXTERNAL PANELS AND FLIGHT  CONTROL SURFACES WITH HYDRAULICS ON,  NO DEFECTS  NOTED.  LOWERED FLAPS AND INSPECTED ALL SURFACES AND PANELS.  NO DEFECTS NOTED.   PERFORMED A MCD ADJUSTMENT TEST 52-36-00-05.  NO DEFECTS NOTED. ALL ECAM INDICATION AND WARNINGS NORMAL. CARGO DOOR OPERATIONAL PANEL LOCK/ UNLOCK  INDICATION MATCHED AUXILARY HANDLE POSITION.  PRESSURIZED ACFT IAW 05-53-00-00,  NO FAULTS OR DEFECTS OBSERVED, OK FOR SERVICE.
